# SDR UPS00832114

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57664332
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 1 RT WING LE. AUX TANK UPPER SPAR HAS HEAVY CORROSION BETWEEN XFS 88.75 AND XFS 167.5     REMOVED AND REPLACED SPAR CAP I.A.W. DWG.5766433 AND SRM. 51-1-20D, 51-1-21
